Drug Recall

 

HPS Pharmacies wish to advise that Pfizer Pty Ltd, in consultation with the Therapeutic Goods Administration (TGA), has given notice of a drug recall of:

Atropine Injection BP
Atropine 600μg/ml, 10 Pack
ARTG 11302

The only affected batch is A019 with an expiry date of December 2016.

This recall has been initiated due to the presence of printing irregularities on the tab of the ampoule. This issue may lead to difficulties in identifying the strength of the medication and other important information.

Please inspect your stocks and quarantine all products from the batch stated above for return to your supplier for a refund.

If HPS Pharmacies provide imprest management services to your facility, an HPS representative will inspect your stock and quarantine all products from the batch stated above for return to the supplier for a refund. Your HPS Pharmacies Pharmacy Manager/Director of Pharmacy will contact your clinicians if there is an immediate impact to your facility.

Retain this notice in a prominent position, including in other related business units for one month. Report any problems identified with medicines, vaccines or medical devices to the TGA.

Should you require further information regarding this matter, please contact your pharmacist at HPS Pharmacies, or Pfizer on (02) 9850 3333.

Information regarding expected dates for supply may vary subject to delays which are out of our control. HPS Pharmacies does not accept responsibility for such changes but will endeavour to keep our clients updated as information is made available from drug manufacturers or wholesalers.

Subscribe Knowledge Centre Updates

Enter your details to receive Knowledge Centre updates